Is this herxing or not? (FFC protocol)

Discussion in 'Fibromyalgia Main Forum' started by namow, Jul 26, 2006.

  1. namow

    namow New Member

    I am taking FAMVIR, NYSTATIN, FLORINEF and all the other things from FFC and I am feeling really sick, nausea, vomiting, headaches etc.

    Is this herxing or do you think is that I can't tolerate something?

    Also, to FFCites, if you get the antiviral IV does it make you sicker??? Do you have reactions to it?

  2. namow

    namow New Member

    I did call and the dr. wanted me to stop until the vomiting stopped and then take one pill a day and work up to three a day again. I did but still get the effects on one pill of FAMVIR
  3. Hootie1

    Hootie1 New Member

    I had the same effect! It was terrible! I stayed off of everything for a few days and then started over slowly. It took awhile, but I got up to full strength. I was sick like that for 4-5 days.
  4. pawprints

    pawprints New Member

    Just start one thing at a time and very slowly. It is not a race. You need to see how your body reacts to each thing and at each dose. Also, keeping a log helps to know what caused what symptoms.

    Wishing you luck.
  5. namow

    namow New Member

    I definetely have to slow down and go one thing at a time or at least smaller doses.

    Now I'm taking one FAMVIR a day and is getting tolerable, so maybe today I'll go to two (crossing my fingers)

    Besides I don't want to be sick, my only son is visiting me for a week and I want to enjoy him!!! I haven't seen him in a year
  6. Hootie1

    Hootie1 New Member

    If I were you, I would wait to start the meds until after your son leaves. Why torture yourself- unless the doctor disagrees, I don't think that one week will make a difference.